# SDR WX0A070506

- Difficulty date: January 5, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug MD 83
- Aircraft serial: 53051
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STA 37 FORWARD BULKHEAD FORWARD FACE HAS A SMALL CRACK BELOW LEFT UPPER GUIDE PIN.  CUT OUT DAMAGED AREA AND SPLICED IN A NEW SECTION AS PER SRM 51-70-5.  ADDRESSED AS REQUIRED.
